# SDR DALA2021060203022

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 RH FUSELAGE FRAME STA 1640 LOWER O/B HOLE HAS CRACK INDICATION AT 9 OCLOCK POSITION FACING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON R/H FUSELAGE FRAME STA 1640 LOWER O/B HOLE STR 14R IAW ER/A 591624-14AD REV ORIGINAL SEC I. (1824408)
